Erratum on “On the number of generators of ideals in polynomial rings”

Abstract

We explain a mistake that occurred in the proof of Murthy’s conjecture by the author.

Note: To view the article, click on the URL link for the DOI number.

  • [Fasel15b] Go to document J. Fasel, "On the number of generators of ideals in polynomial rings," Ann. of Math., vol. 184, iss. 1, pp. 315-331, 2016.
    @article {Fasel15b,
      author = {Fasel, Jean},
      TITLE = {On the number of generators of ideals in polynomial rings},
      JOURNAL = {Ann. of Math.},
      VOLUME = {184},
      YEAR = {2016},
      NUMBER = {1},
      PAGES = {315--331},
      ISSN = {0003-486X},
      MRCLASS = {13F20 (13E15)},
      MRNUMBER = {3505181},
      MRREVIEWER = {Mrinal Kanti Das},
      DOI = {10.4007/annals.2016.184.1.3},
      URL = {http://dx.doi.org/10.4007/annals.2016.184.1.3},
      ZBLNUMBER = {06605833},
      }
  • [Mandal98] S. Mandal and M. Pavaman Murthy, "Ideals as sections of projective modules," J. Ramanujan Math. Soc., vol. 13, iss. 1, pp. 51-62, 1998.
    @article {Mandal98,
      author = {Mandal, Satya and Pavaman Murthy, M.},
      TITLE = {Ideals as sections of projective modules},
      JOURNAL = {J. Ramanujan Math. Soc.},
      FJOURNAL = {Journal of the Ramanujan Mathematical Society},
      VOLUME = {13},
      YEAR = {1998},
      NUMBER = {1},
      PAGES = {51--62},
      ISSN = {0970-1249},
      MRCLASS = {13C10 (13C40 13D15)},
      MRNUMBER = {1626712},
      MRREVIEWER = {N. Mohan Kumar},
      ZBLNUMBER = {0940.13005},
      }

Authors

Jean Fasel

Institut Fourier - UMR 5582, Université Grenoble Alpes CS 40700, F-38058 Grenoble Cedex 9